Strong relief for colds and flu.
- Fever and headache
- Body aches and pains
- Blocked and runny nose
What else should I know?
Pharmacy Only Medicine
Each tablet contains:
- Paracetamol 500mg
- Codeine Phosphate 9.5mg
- Phenylephrine Hydrochloride 5mg
- Chlorpheniramine maleate 2 mg
Adults and children over 12 years:
Take 2 tablets every 4 to 6 hours up to a maximum of 8 tablets in 24 hours.
Use for 3 days for adults and 2 days for children.
Phenylephrine may cause sleeplessness in some individuals.
Codeine may be addictive.
NOTE: Customer reviews are written by website visitors and are not intended as medical advice.
Average Customer Review: Not yet rated
Write an online review and share your thoughts with others.
blog & more!
Coola Fragrance Free Mineral Body Sunscreen 148ml
NZ $59.37NZ $50.48
Thin Lizzy Mineral Foundation Loose Powder Miss Von Dita SPF10 15g
NZ $29.99NZ $28.65
Clear Eyes Gentle Cleansing Wipes
NZ $24.69NZ $18.88
Click here to read